# SDR 98ZZZX1250

- Difficulty date: January 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N352TT
- Make and model: Bolkms BO105C
- Aircraft serial: S59
- Engine: Allsn 250C20B
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Nozzle Shield
- Part number: 23062750
- Condition: Cracked
- Location: Combust Section
- Part time: 1,123 hours
- Component: 6898735
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON DISASSEMBLY OF TURBINE FOR REPAIR DUE TO BLOWING OIL OUT OF EXHAUST, FOUND DOME AND SHIELD HAD HEAVY OIL STAINS AND DOME PART SEPARATED FROM INNER BAND AND CRACKED.  SUBMITTER SUGGESTED POSSIBLY DUE TO TIGHT FIT TO NEW NR 1 FLOATING DIAPHRAGM NOZZLE AND POSSIBLE VIBRATION.  (FIRST RUN ON THE NOZZLE).  ASSURE NR 1 NOZZLE SHIELD HAS SNUG TO LIGHT LOOSE FIT TO ALL NR 1 NOZZLES.  EXTREME TIGHT FIT AT TANGS TO SADDLE COULD CAUSE THIS PROBLEM.
